Finding Initial Coefficients for a Class of Bi-Univalent Functions given by q-Derivative


6th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA), Budapest, Hungary, 15 - 17 August 2017, vol.1926 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1926
  • Doi Number: 10.1063/1.5020450
  • City: Budapest
  • Country: Hungary


Abstract. In this study, we investigate coecient estimates for two new subclass Hn;
 (; ) and Bn;
 ( ; ) of analytic and biunivalent
functions involving the q-derivative operators defined in the open unit disc.